# SDR AU960193

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: CB24380E
- Condition: Leaking
- Location: Battery/Charger
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY LEAKING ACID IN AREA AROUND POSITIVE TERMINAL SEAL - SUSPECT MANUFACTURING FAULT
